| Model Number |
4542 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Sepsis (2067)
| Date of Event |
11/22/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
Event or Problem Description
Boston scientific received information that this left ventricular (lv) lead was part of a system revision due to infection with sepsis.Reportedly, the patient¿s chemotherapy port was infected due to bacteremia.There were no additional adverse patient effects reported.The lv was explanted.